# SDR PLGA71195J1

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Static Seal
- Condition: Excess Clearance
- Location: A-Sump
- Part time: 13,316 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH OIL TEMPERATURE, OIL PRESSURE FLUCTUATION AND LOSS IS BELIEVED TO BE THE RESULT OF EXCESSIVE CLEARANCE BETWEEN THE NR 3 LABRYNTH SEAL AND ITS ASSOCIATED STATIC SEAL, THE A-SUMP SUPPORT SEAL, WHICH CAUSED SUMP AIRFLOWS INSUFFICIENT TO PREVENT EXCESSIVE LOSS OF OIL INTO THE MAIN FRAME/COMPRESSOR.  (M)
